ss_blog_claim=295a64cb801d42ccc33657ab449f753a

Solution To Low Potasium Causes Fatigue

Posted by Connie on Saturday, August 28th, 2010 at 9:09 pm and is filed under Autoimmune Disease, Chronic Illness, Health Information, Prescription Medications.
There are/is currently 2 comments |

The endocrinologist finally found a solution to the low potassium issue I’ve been having, but now I’m constantly fatigued. I can sleep all day and all night. If I try to stay awake, the brain fog is much worse and I can feel myself nodding off.

I’ve been taking Spironolactone along with Potassium supplements. My Potassium level at my last blood test was 3.8. That is the highest it has been in years. I was thrilled! When the doctor saw the improvement I made, he increased the Spironolactone to 100 mgs. twice a day and stopped the Potassium.

I didn’t realize the fatigue I was feeling was related to the increase in my medications until I did a search for side effects on Spironolactone. Now I’ll have to call the doctor on Monday to see if he agrees with me and see what I can do to maintain the normal potassium level that I need. Because of the diagnosis of Myasthenia Gravis, I should be at a Potassium level of 4.0 so this is a serious health concern for me. I don’t want to spend my life sleeping though.

Have you had a problem with fatigue and Spironolactone?

Enhanced by Zemanta